# SDR SWAA980133

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO ARRIVAL, CREW NOTICED ELECTRICAL TYPE FUMES IN GALLEY AREA.  TURNED OFF GALLEY POWER, FUMES DISSIPATED.  MADE AN UNEVENTFUL LANDING AT DTW.  REMOVED AND REPLACED RECIRCULATION FAN, PER BOEING MM.
